CSpace

Browse/Search Results:  1-10 of 77 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:23/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 159, 页码: 159-173
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:21/0  |  Submit date:2021/01/14
Multi-term time-space derivatives  Fractional nonlinear diffusion-wave equations  Finite difference schemes  Stability  Convergence  Fast ADI scheme  
Two linearized schemes for time fractional nonlinear wave equations with fourth-order derivative 期刊论文
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 2020, 页码: 19
Authors:  Huang, Jianfei;  Qiao, Zhi;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Fractional nonlinear wave equations  Fourth-order derivative  Linearized schemes  Stability  Convergence  
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:13/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
Quantifying the generalization error in deep learning in terms of data distribution and neural network smoothness 期刊论文
NEURAL NETWORKS, 2020, 卷号: 130, 页码: 85-99
Authors:  Jin, Pengzhan;  Lu, Lu;  Tang, Yifa;  Karniadakis, George Em
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Neural networks  Generalization error  Learnability  Data distribution  Cover complexity  Neural network smoothness  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
On the main oscillational properties of fractional differential equations 期刊论文
GEORGIAN MATHEMATICAL JOURNAL, 2020, 卷号: 27, 期号: 2, 页码: 177-182
Authors:  Aleroev, Temirkhan S.;  Aleroeva, Hedi T.;  Kovalchuk, Oleg A.;  Tang, Yifa
Favorite  |  View/Download:11/0  |  Submit date:2020/06/30
Fractional differential equation  oscillational properties  Mittag- Leffler function  
Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2020, 页码: 19
Authors:  Wei, Yabing;  Zhao, Yanmin;  Wang, Fenling;  Tang, Yifa;  Yang, Jiye
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
L2-1(sigma) approximation  Anisotropic meshes  Time fractional variable coefficient diffusion equations  Convergence and superconvergence  
THE ROLE OF OBESITY IN FRACTIONAL ORDER TUMOR-IMMUNE MODEL 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2020, 卷号: 82, 期号: 2, 页码: 181-196
Authors:  Arshad, Sadia;  Yildiz, Tugba Akman;  Baleanu, Dumitru;  Tang, Yifa
Favorite  |  View/Download:13/0  |  Submit date:2020/06/30
Fractional-order tumor model  Caputo fractional derivative  Cancer  Obesity  
New high order symplectic integrators via generating functions with its application in many-body problem 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 页码: 27
Authors:  Tu, Xiongbiao;  Murua, Ander;  Tang, Yifa
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
High order  Separable Hamiltonian  Quadratic